RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 228, Number 6, Pages 1314–1316 (Mi dan40175)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICAL PHYSICS

Exact solutions to the problem of the parametric interaction of three- dimensional wave packets

V. E. Zakharov

Landau Institute for Theoretical Physics, USSR Academy of Sciences, Chernogolovka Moscow region

Full text: PDF file (293 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.934
Presented: A. N. Tikhonov
Received: 12.02.1976

Citation: V. E. Zakharov, “Exact solutions to the problem of the parametric interaction of three- dimensional wave packets”, Dokl. Akad. Nauk SSSR, 228:6 (1976), 1314–1316

Citation in format AMSBIB
\Bibitem{Zak76}
\by V.~E.~Zakharov
\paper Exact solutions to the problem of the parametric interaction of three- dimensional wave packets
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 228
\issue 6
\pages 1314--1316
\mathnet{http://mi.mathnet.ru/dan40175}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0468822}
\zmath{https://zbmath.org/?q=an:0363.35024}


Linking options:
  • http://mi.mathnet.ru/eng/dan40175
  • http://mi.mathnet.ru/eng/dan/v228/i6/p1314

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. I. Shulman, “Existence of a countable set of integrals of the motion for a system of three three-dimensional wave packets with resonance interaction”, Theoret. and Math. Phys., 44:2 (1980), 708–710  mathnet  crossref  mathscinet  isi
    2. V. S. Gerdjikov, G. G. Grahovski, R. I. Ivanov, “The $N$-wave equations with $\mathcal{PT}$ symmetry”, Theoret. and Math. Phys., 188:3 (2016), 1305–1321  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    3. G. G. Grahovski, A. Mohammed, H. Susanto, “Nonlocal reductions of the Ablowitz–Ladik equation”, Theoret. and Math. Phys., 197:1 (2018), 1412–1429  mathnet  crossref  crossref  adsnasa  isi  elib
  • Number of views:
    This page:32
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019